RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2010, том 15, выпуск 4-5, страницы 521–531 (Mi rcd513)  

Blowups of complex-valued solutions for some hydrodynamic models

D. Lia, Ya. G. Sinaibc

a Department of Mathematics, University of Iowa, 14 MacLean Hall, Iowa City, IA 52242
b Landau Institute of Theoretical Physics, Ak. Semenova av. 1-A, Moscow Region, Chernogolovka 142432, Russia
c Mathematics Department, Princeton University, Princeton NJ 08544

Аннотация: We study complex-valued blowups of solutions for several hydrodynamic models. For complex-valued initial conditions, smooth local solutions can have finite-time singularities since the energy inequality does not hold. By using some version of the renormalization group method, we derive the equations for corresponding fixed points and analyze the spectrum of the linearized operator. We describe the open set of initial conditions for which blowups at finite time can occur.

Ключевые слова: blowup, renormalization group method

DOI: https://doi.org/10.1134/S1560354710040088


Реферативные базы данных:

Тип публикации: Статья
MSC: 35Q35
Поступила в редакцию: 29.01.2010
Принята в печать:08.02.2010
Язык публикации: английский

Образец цитирования: D. Li, Ya. G. Sinai, “Blowups of complex-valued solutions for some hydrodynamic models”, Regul. Chaotic Dyn., 15:4-5 (2010), 521–531

Цитирование в формате AMSBIB
\RBibitem{LiSin10}
\by D. Li, Ya. G. Sinai
\paper Blowups of complex-valued solutions for some hydrodynamic models
\jour Regul. Chaotic Dyn.
\yr 2010
\vol 15
\issue 4-5
\pages 521--531
\mathnet{http://mi.mathnet.ru/rcd513}
\crossref{https://doi.org/10.1134/S1560354710040088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2679762}
\zmath{https://zbmath.org/?q=an:1205.35227}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd513
  • http://mi.mathnet.ru/rus/rcd/v15/i4/p521

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:28
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019